Dynamics on trees of spheres

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We introduce the notion of dynamically marked rational map and study sequences of analytic conjugacy classes of rational maps which diverge in the moduli space. In particular, we are interested in the notion of rescaling limits introduced by Jan Kiwi. For this purpose, we introduce the notions of trees of spheres, covers between them and dynamical covers between them. We will study fundamental properties of these objects. We prove that they appear naturally as limits of marked spheres, respectively marked rational maps and dynamically marked rational maps. We also prove that a periodic sphere in a dynamical cover between trees of spheres corresponds to a rescaling limit. We recover as a byproduct a result of Jan Kiwi regarding the bound on the number of rescaling limits that are not post-critically finite.

Original languageEnglish
Pages (from-to)177-202
Number of pages26
JournalJournal of the London Mathematical Society
Issue number1
StatePublished - Feb 2017


  • 37F20 (primary)


Dive into the research topics of 'Dynamics on trees of spheres'. Together they form a unique fingerprint.

Cite this